# SDR UIEA2021080621677

- Difficulty date: August 2, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 89,081 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Module
- Part number: 8044012005
- Part serial: 92010312
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "R ENG HPSOV"( TRANSFERRED TO MEL 36-11-02-02, CAT C, PLACARD INSTALLED. MDDR # 151181 DUE ON 12 AUG 21 C/W MX ACTION...  /  REF LOGPAGE 1390211 ITEM 6 . C/W AP20456 REMOVED AND REPLACED AIR SUPPLY MODULE IAW AMM 36-23-01. REACTIVATED HPSOV OPS CK GD..NO MSG. PERFORMED AIR SUPPLY BITE IAW AMM 36-23-00. NO ACTIVE   /  FAULTS.THIS CLEARS MDDR 151181, MCC NOTIFIED AND PLAC REMOVED. )
